# SDR SWAA991783

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NLG WHEEL WELL CEILING CRACKED, BS 277 RT SIDE.  REPAIRED WEB PER SRM.
